# SDR CALA2025071706652

- Difficulty date: July 2, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMAPRTMENT.  AFT CARGO DOOOR SURROUND STRUCTURE STRAP BETWEEN BS 787 AND 847, S25R POSSIBLE CORROSION.  REMOVED AND REPLACED STRAP IAW SRM 51-40-02-0G-0 AND DWG 146A8120.
